MathSciNet Relay Station
MathSciNet bibliographic data
MR847514 (87f:57002) 57M25
Boileau, Michel; Rost, Markus; Zieschang, Heiner Décompositions de Heegaard des extérieurs des nœuds toriques et des variétés de Seifert associées. (French) [Heegaard decompositions of torus knot complements and of the associated Seifert manifolds] C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 18, 661–664.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement